Doctor insights on:
Need a doctor in elizabeth nj, that won't make my friend come in only to schedule her endoscopy. She's in a lot of pain and she needs a solution soon.
Recently been breaking out of acne. I''ve used products from Elizabeth Arden, St. Ivy, Johnson &Johnson, Clean & Clear. None work. What can I do?
See a dermatologist: Non of these is a serious acne therapy. A skin specialist will evaluate you and direct you towards real acne therapy that will work. For adult females this often involves retinoid cream.........adapalene is now OTC. You may be put in touch with spironolactone and certain birth control pills. ...Read more
Hello, I have pimples and scars. What can I use to get rid of it between queen helene and queen elizabeth cocoa butter?
A few options: For over the counter methods try using products that have benzoyl peroxide, salicylic acid, alcohol, and acetone. For prescription treatments you may be prescribed antibiotics, retinoids or vitamin a derivatives, azelaic acid, oral contraceptives, or spironolactone. Always ask a dermatologist about the possible affects and the risks vs benefits of each treatment. Make sure it's best for you. ...Read more
Hey Dr. Elizabeth I am having confusion on if I am pregnant or no in October my period was short 3-4 days on a 7 day period length the fourth day I have very bad cramping in my lower abdomen to the point where I couldn't sleep move walk and the next morni
Not enough info....: You should consult a HealthTap Gyn, do a prime consult or see your OB/GYN. There is not enough info here to answer you. Some things you will need to know, are when was Oct period, have you missed Nov. One, was the bleeding nl, preg test. This could poss be a very early preg loss ("false preg"). They're actually very common & one event is not predictive of future losses. You Likely need a Gyn exam. ...Read more
One of my roommates missed a dose of his meds and has lost it last three days how long should we let him go? Ex he thinks he is batman right now
Needs: To be evaluated asap. If he is having delusions or acting odd he needs to be put back on meds right away, before he gets worse. You may consider the ed if his physician is not available. Good luck! ...Read more
A boy of 9 y/o hving rash on right thumb nail& right and left foot for past 1 week. He had experienced same thing before. But no ichiness. Father boatman?
It is: Best to have the rash evaluated buy your sons pediatrician. ...Read more